# SDR DALA2025012100476

- Difficulty date: January 11, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 55,926 hours, 28,730 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: K

## Discrepancy

SHIP 3171 APU SYSTEM FOR SMOKE AND FUME. CORRECTIVE ACTION: FOUND DEICE FLUID IN APU INLET. C/W AMDS CARD 4916-2001, APU WASH. (6897998)
